MathSciNet Relay Station
MathSciNet bibliographic data
MR2367208 (2009d:20105) 20F69 (20F65 54F45)
Gal, Światosław R. Asymptotic dimension and uniform embeddings. Groups Geom. Dyn. 2 (2008), no. 1, 63–84.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement